# SDR AALA201607109009

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 4,470 hours, 1,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTING (RED) INOPERATIVE AT SEAT ROW 22 LEFT. AIRCRAFT WAS GROUNDED.  REPLACED EMERGENCY EXIT ROW LIGHT (RED) AT SEAT ROW 22 LEFT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
